# SDR AALA201912269012

- Difficulty date: December 25, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 74,341 hours, 28,550 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: LAST 20 MINUTES OF THE FLT, STRONG "OIL" SMELL THRU THE AIRPLANE. SMELL DID GET BETTER WITH LEFT PACK OFF. UNABLE TO DETERMINE IF IT WAS THE PACK OR A BLEED SOURCE. MAINTENANCE FOUND APU TURBINE CAVITY VENT O-RINGS LEAKING. REMOVED AND REPLACED APU TURBINE CAVITY VENT O-RINGS IAW AMM 49-91-53.
